Alert archive / Michigan / Tornado Warnings in 2006
Tornado Warning 6, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Jun 27, 2006, 3:47 PM EDT for Monroe County, Michigan. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2006, 3:47 PM EDT (19:47 UTC)
- Expired
- Jun 27, 2006, 4:05 PM EDT
- In force
- 18 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Monroe County, MI
The radar
The Detroit radar (KDTX), 78 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 3:48 PM EDT | TORNADO | 5 Sse South Rockwood, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDTX 271947 TORDTX MIC115-272015- /O.NEW.KDTX.TO.W.0006.060627T1947Z-060627T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 347 PM EDT TUE JUN 27 2006 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * TORNADO WARNING FOR... MONROE COUNTY IN SOUTHEAST MICHIGAN * UNTIL 415 PM EDT * AT 345 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR MONROE...MOVING NORTHEAST AT 15 MPH. * THE TORNADO WILL BE NEAR... ESTRAL BEACH BY 400 PM EDT... SOUTH ROCKWOOD BY 405 PM EDT... IF YOU ARE IN THE PATH OF A TORNADO...THE SAFEST PLACE IN A HOME OR BUSINESS IS AN INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE. AVOID WINDOWS. LAT...LON 4202 8339 4185 8340 4205 8310 4208 8330 $$ MANN / WAG
2 follow-up statements
000 WWUS53 KDTX 271955 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 355 PM EDT TUE JUN 27 2006 MIC115-272015- /O.CON.KDTX.TO.W.0006.000000T0000Z-060627T2015Z/ MONROE MI- 355 PM EDT TUE JUN 27 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR MONROE COUNTY... AT 353 PM EDT...LOCAL LAW ENFORCEMENT OFFICALS REPORTED A TORNADO. THE STORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR STONY POINT...OR ABOUT 6 MILES NORTHEAST OF MONROE...MOVING NORTHEAST AT 15 MPH. THE STORM WILL BE NEAR... ESTRAL BEACH BY 400 PM EDT... SOUTH ROCKWOOD BY 405 PM EDT... PEOPLE IN THE PROJECTED PATH OF THE TORNADO SHOULD SEEK SHELTER IMMEDIATELY. MOVE INSIDE A BASEMENT...OR A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. LAT...LON 4202 8339 4185 8340 4205 8310 4208 8330 $$ MANN WAG
000 WWUS53 KDTX 272005 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 405 PM EDT TUE JUN 27 2006 MIC115-272015- /O.CAN.KDTX.TO.W.0006.000000T0000Z-060627T2015Z/ MONROE MI- 405 PM EDT TUE JUN 27 2006 ...THE TORNADO WARNING FOR MONROE COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE COUNTY. THUS...THE WARNING HAS BEEN CANCELLED. STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO...TELEVISION...OR CABLE TELEVISION FOR THE LATEST UPDATES. LAT...LON 4202 8339 4185 8340 4205 8310 4208 8330 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jun 27, 1:00 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 27, 1:00 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 100 PM EDT TUE JUN 27 2006 .AVIATION... WATER VAPOR IMAGERY INDICATING A MID LEVEL DRY SLOT MOVING THROUGH SOUTHEAST MICHIGAN...WITH A VORT MAX MOVING INTO SOUTHWEST LOWER MICHIGAN. THE DRY MID LEVELS MAY LIMIT THE AREAL COVERAGE OF THUNDERSTORMS. NONE-THE-LESS...WILL CONTINUE TO CARRY THUNDERSTORMS AT EACH TAF SITE LATE THIS AFTERNOON AS WE CONTINUE TO DESTABILIZE WITH NO CAP. STORMS APPEAR TO BE FIRING ALONG CONVERGENT LINE WHICH STRETCHES FROM DETROIT SOUTHWEST TO FORT WAYNE INDIANA. EXPECTING FOG TONIGHT ONCE AGAIN...BUT NOT NEARLY AS DENSE WITH A SLIGHTLY BETTER GRADIENT AND SOME DRYING OUT OF THE LOW LEVELS. ANY FOG AND LOW STRATUS AROUND TOMORROW WILL RISE TO BKN MVFR CEILINGS BY LATE MORNING...WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED TOMORROW AFTERNOON. && .PREV DISCUSSION...ISSUED 338 AM EDT TUE JUN 27 2006 SHORT TERM...TODAY AND TONIGHT THE OVERALL LARGE SCALE PATTERN REMAINS FAIRLY AMPLIFIED WITH A LARGE RIDGE OVER WESTERN NORTH AMERICA AND OVER THE WESTERN ATLANTIC. THE CURRENT WATER VAPOR LOOP SHOWS A SHORT WAVE DIVING INTO NORTHERN MINNESOTA WITH A SECONDARY SHORT WAVE OVER ILLINOIS. THE 00Z MODEL SUITE INITIALIZED THESE WAVES WELL. MODEL SOLUTIONS CONTINUE TO INDICATE THE WAVE DROPPING INTO MINNESOTA WILL AMPLIFY AS IS HEADS INTO THE WESTERN GREAT TONIGHT. THE NAM SOLUTION BECOMES MUCH MORE AMPLIFIED WITH THE WAVE THAN THE GFS. SINCE THE NAM HAS BEEN OVER AMPLIFYING THESE WAVES THE LAST COUPLE OF DAYS...PREFERENCE LIES WITH THE GFS IN TERMS OF THE LARGE SCALE PATTERN. THIS WAVE WILL ACT TO LIFT THE WAVE OVER IL INTO SOUTHERN MICHIGAN THIS AFTERNOON...WITH MODELS FORECASTING A RAPID DEAMPLIFICATION OF THE WAVE AS IT HEADS INTO SOUTHERN MICHIGAN THIS AFTERNOON. THE 00Z UPPER AIR ANALYSIS SHOWED AN AXIS OF DEEP MOISTURE EXTENDING ACROSS SOUTHERN MICHIGAN. MUCH DRYER MID LEVEL AIR HOWEVER IS APPARENT ON THE WATER VAPOR LOOP MOVING NORTH ACROSS INDIANA... ASSOCIATED WITH THE SHORT WAVE OVER IL. THIS MID LEVEL DRY AIR WILL WORK NORTH ACROSS SE MICHIGAN THIS MORNING. THIS COUPLED WITH STEEPENING MID LEVEL LAPSE RATES WILL LIKELY TOUCH OFF SOME SCATTERED CONVECTION THIS MORNING. MID LEVEL CLOUDS OVER THE REGION ARE EXPECTED TO DIMINISH DURING THE COURSE OF THE MORNING. LOW LEVEL MOISTURE SHOULD ALSO MIX OUT. SO EXPECT AT LEAST PARTLY SUNNY SKIES TODAY...WHICH WILL HELP RAISE TEMPS TO AROUND 80 THIS AFTERNOON. WITH DEWPOINTS IN THE LOW TO MID 60S...SURFACE BASED CAPE PER MODIFIED NAM SOUNDINGS WILL APPROACH 1500 J/KG THIS AFTERNOON. DESPITE MODEL FORECASTS WHICH INDICATE THE APPROACHING SHORT WAVE TO WEAKEN AND WITH NEGATIVE THETA E ADVECTION AT 700MB...THINK THERE WILL BE ENOUGH LARGE SCALE SUPPORT ALONG WITH AMPLE BOUNDARY LAYER CONVERGENCE THIS AFTERNOON TO CARRY NUMEROUS SHOWERS AND THUNDERSTORMS FROM LATE AFTERNOON INTO THE EVENING. SPC HAS PLACED THE ENTIRE FORECAST AREA IN A SLIGHT RISK TODAY. THIS APPEARS REASONABLE AS MODEL SOUNDINGS INDICATE MORE CAPE DENSITY TODAY COMPARED TO YESTERDAY WITH COOLER AND DRYER MID LEVEL AIR OVER SOUTHERN MI. SOME MODEST DEEP LAYER SHEAR IS ALSO EXPECTED WITH 0-6KM SHEAR FORECAST TO BE AROUND 30 KTS THIS AFTERNOON. HAIL APPEARS THE BE THE MAIN CONCERN WITH WET BULB ZERO HEIGHTS DROPPING TO 10K FT THIS AFTERNOON. CAN NOT RULE OUT SOME STRONG WIND GUSTS THOUGH...ESPECIALLY IF MORE SURFACE INSTABILITY IS REALIZED. LONG TERM...WEDNESDAY THROUGH TUESDAY IT SEEMS WE ARE SETTING THE STAGE FOR AN ACTIVE EXTENDED PORTION OF THIS FORECAST ESPECIALLY HEADING INTO THE HOLIDAY WEEKEND. THIS MORNINGS WATER VAPOR ANALYSIS REVEALS A RATHER ACTIVE UPPER FLOW WITH AN UPPER LOW MOVING ACROSS THE GULF OF ALASKA. THIS WILL KEEP THE MAIN JET ACROSS CANADA YET PERTURBATIONS WITHIN THE FLOW COULD PROVIDE FOR AN ACTIVE PATTERN ACROSS THE GREAT LAKES. PRECEDING THIS IS ANOTHER WAVE DIVING SOUTHWARD ACROSS MINNESOTA WHERE 500MB TEMPS WERE NEAR -20C. THE GFS DID A SLIGHTLY BETTER JOB WITH THE INITIAL BUT THE NAM HAS A BETTER COMPACT SHAPE WITH THE UKMET SOMEWHAT AN AVERAGE. SO WE WILL FOLLOW THE UKMET TRACK OF THIS WAVE WHICH IS EXPECTED TO BE OVER THE STATE BY LATE AFTERNOON. THIS SETS FOR DECENT MID LEVEL LAPSE RATES AND WE WILL CARRY SCATTERED POPS FROM MID-MORNING THROUGH THE AFTERNOON. IF WE ARE ABLE TO SEE SOME SUNSHINE AND KEEP THOSE DEWPOINTS AROUND 60F...COULD BE ANOTHER ACTIVE DAY ALONG THE FRONTAL BOUNDARY. SURFACE BOUNDARY AND UPPER LEVEL WAVE WILL TRANSLATE EASTWARD OVERNIGHT AND WE WILL RETAIN THE CHANCE FOR SHOWERS/STORMS WEDNESDAY NIGHT. IMPROVING CONDITIONS EXPECTED THROUGH THE DAY BUT TIMING OF THIS UPPER LEVEL TROUGH PASSAGE REMAINS A CONCERN. THERMAL TROUGH DOES LAG BEHIND SOMEWHAT PER THE NUMERICS AND FORECAST SOUNDINGS STILL SUGGEST CAPES NEAR 1000 J/KG. AT THIS TIME WE WILL HOLD ONTO THE CHANCE FOR CONVECTION BUT SHOW THE HIGHER POPS FOR THE EASTERN CWA. WITH AN INCREASING NORTHWEST FLOW...WE WILL GO WITH PTSUNNY CONDITIONS AND TEMPS REMAINING INTO THE MIDDLE 70S. NOW THE REAL INTERESTING ASPECT TO THIS FORECAST WILL BE THE EVENTUAL IMPACT OF THAT PACIFIC SYSTEM AND ALL OF THAT WARMTH THAT HAS BUILT UP THE PAST SEVERAL DAYS ACROSS THE WEST. BAROCLINICITY WILL BE ON THE INCREASE ACROSS THE NORTHERN PLAINS WITH SURFACE FRONT BECOMING MORE DEFINED EAST OF THE DIVIDE. LOW LEVEL JET WILL INCREASE WITH 500MB WIND SPEEDS PROGGED TO BE INCREASING TOWARD 50KTS PER THE GFS/DGEX AND ECMWF. THIS COULD SET THE STAGE FOR A SQUALL LINE AND/OR DERECHO EVOLVING UPSTREAM AND TRACKING EASTWARD TOWARD THE GREAT LAKES FRIDAY INTO FRIDAY NIGHT. STILL PLENTY OF TIME TO MONITOR UPSTREAM AND NUMERICAL TRENDS BUT SOMETHING TO WATCH CLOSELY SINCE THIS WILL BE THE HOLIDAY WEEKEND AND PLENTY OF OUTDOOR ACTIVITIES. OUR ACTIVE NORTHWEST FLOW REMAINS IN PLACE AND PLACEMENT OF BAROCLINIC ZONE WILL DICTATE OUR WEATHER HEADING INTO THE INDEPENDENCE DAY. TRENDS OF THE DGEX/ECMWF/GFS ARE FOR ANOTHER CHANCE FOR CONVECTIVE COMPLEX TO IMPACT THE REGION. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION...SF SHORT TERM...CONSIDINE LONG TERM....BGM YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 27, 4:25 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 425 AM EDT TUE JUN 27 2006 MIZ047>049-053>055-060>063-068>070-075-076-082-083-280830- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 425 AM EDT TUE JUN 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND EVENING. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. ANY THUNDERSTORM THAT DEVELOPS TODAY WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND FREQUENT LIGHTNING. THE MORE NUMEROUS THUNDERSTORMS AND BEST CHANCE FOR SEVERE WEATHER WILL BE BETWEEN 2 PM AND 10 PM. THUNDERSTORMS TODAY ARE EXPECTED TO MOVE NORTHEAST AT 15 MPH. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING. THIS SYSTEM COMBINED WITH THE UNSTABLE AIRMASS OVER SOUTHEAST MICHIGAN WILL TRIGGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE REMAINS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SATURDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCYMANAGERSS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-280830- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 425 AM EDT TUE JUN 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND EVENING. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 50 KNOTS. ANY THUNDERSTORM THAT DEVELOPS TODAY WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND FREQUENT LIGHTNING. THE MORE NUMEROUS THUNDERSTORMS AND BEST CHANCE FOR SEVERE WEATHER WILL BE BETWEEN 2 PM AND 10 PM. THUNDERSTORMS TODAY ARE EXPECTED TO MOVE NORTHEAST AT 15 MPH. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING. THIS SYSTEM COMBINED WITH THE UNSTABLE AIRMASS OVER SOUTHEAST MICHIGAN WILL TRIGGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE REMAINS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SATURDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCYMANAGERSS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. CONSIDINE YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jun 27, 11:11 AM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1111 AM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL 3 SE MOUNT CLEMENS 42.57N 82.84W
06/27/2006 E0.75 INCH MACOMB MI PUBLIC
OBSERVED AT METRO BEACH METROPARK.
&&
HATZOSLocal storm report, Jun 27, 2:44 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
244 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND GST MANCHESTER 42.15N 84.04W
06/27/2006 E60 MPH WASHTENAW MI EMERGENCY MNGR
TWO 12-INCH DIAMETER LIMBS TOOK DOWN POWER LINES.
&&
HATZOSLocal storm report, Jun 27, 2:59 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
259 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 3 N BRIDGEWATER 42.20N 83.90W
06/27/2006 E0.75 INCH WASHTENAW MI PUBLIC
OBSERVED AT HICKORY STICKS GOLF CLUB.
&&
HATZOSLocal storm report, Jun 27, 3:21 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
321 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST SALINE 42.18N 83.78W
06/27/2006 E65.00 MPH WASHTENAW MI TRAINED SPOTTER
HAIL TO 3/4 INCH DIAMETER ALSO REPORTED. 6-INCH DIAMETER
TREES DOWNED.
0300 PM HAIL 3 N SALINE 42.22N 83.78W
06/27/2006 M0.75 INCH WASHTENAW MI TRAINED SPOTTER
0307 PM HAIL 4 S ANN ARBOR 42.22N 83.73W
06/27/2006 E1.75 INCH WASHTENAW MI TRAINED SPOTTER
OBSERVED AT THE INTERSECTION OF STATE STREET AND MORGAN
ROAD.
0310 PM HAIL ANN ARBOR 42.28N 83.73W
06/27/2006 M0.75 INCH WASHTENAW MI NWS EMPLOYEE
OBSERVED AT THE INTERSECTION OF PACKARD AND EISENHOWER.
&&
HATZOSLocal storm report, Jun 27, 3:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
331 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 2 N SALINE 42.20N 83.78W
06/27/2006 E1.00 INCH WASHTENAW MI TRAINED SPOTTER
OBSERVED AT THE INTERSECTION OF TEXTILE AND ANN
ARBOR-SALINE ROADS. WIND GUSTS ESTIMATED TO 55 MPH.
0310 PM TSTM WND DMG 3 SSE ANN ARBOR 42.24N 83.71W
06/27/2006 WASHTENAW MI LAW ENFORCEMENT
FOUR UTILITY POLES DOWNED. HAIL TO 1 INCH ACCUMULATING ON
GROUND BETWEEN SALINE AND YPSILANTI.
0310 PM HAIL WARREN 42.49N 83.03W
06/27/2006 E0.88 INCH MACOMB MI TRAINED SPOTTER
0312 PM HAIL 2 SE ANN ARBOR 42.25N 83.70W
06/27/2006 M0.75 INCH WASHTENAW MI TRAINED SPOTTER
WIND GUST MEASURED TO 56 MPH.
0312 PM HAIL 3 SSE ANN ARBOR 42.24N 83.71W
06/27/2006 E1.00 INCH WASHTENAW MI LAW ENFORCEMENT
OBSERVED AT THE INTERSECTION OF PLATT AND ELLSWORTH.
0314 PM TSTM WND DMG ANN ARBOR 42.28N 83.73W
06/27/2006 WASHTENAW MI LAW ENFORCEMENT
TREE DOWNED ON TOP OF A CAR.
&&
HATZOSThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:23 AM EDT | Special Marine Warning | DTX | 97 min | |
| Jun 27, 10:45 AM EDT | Severe Thunderstorm Warning | DTX | Macomb | 33 min |
| Jun 27, 2:32 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 68 min |
| Jun 27, 3:07 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 50 min |
| Jun 27, 3:21 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 38 min |
| Jun 27, 3:39 PM EDT | Special Marine Warning | DTX | 66 min | |
| Jun 27, 4:33 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 26 min |
| Jun 27, 4:36 PM EDT | Special Marine Warning | DTX | 38 min |
Nearby
Tornado Warnings in Michigan, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.